Advanced Search
Article Contents
Article Contents

Exact null-controllability of interconnected abstract evolution equations with unbounded input operators

Abstract Full Text(HTML) Related Papers Cited by
  • The exact null-controllability problem in the class of smooth controls with applications to interconnected systems was considered in [23] for the case of bounded input operators appearing in systems with distributed controls. The current paper constitutes an extension of the [23] for the case of unbounded input operators (with more emphasis on the controllability of interconnected systems). The proofs of the results of [23] for the case of bounded input operators are adopted for the case of unbounded input operators.

    Mathematics Subject Classification: Primary: 93B05, 93C25; Secondary: 93B60, 93C23.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] F. Ammar-KohdjaM. BenabdallahL. González-Burgos and L. de Teresa, Recent results on the controllability of coupled parabolic problems: A survey, Mathematical Control and Related Fields, 1 (2011), 267-306.  doi: 10.3934/mcrf.2011.1.267.
    [2] S. Avdonin and  S. IvanovFamilies of Exponentials. The Method of Moments in Controllability Problems for Distributed Parameter Systems, Cambridge, University Press, 1995. 
    [3] A. Balakrishnan, Applied Functional Analysis, Springer-Verlag, New-York Heidelberg Berlin, 1976.
    [4] P. Balasz, D. Stoeva and J.-P. Antonie, Classification of general sequences by Frame-Related operators, Sampl. Theory Signal Image Process, 10 (2011), 151–170, arXiv: 10090.1496vl [math.FA].
    [5] R. Bellmann and K. Cooke, Differential-Difference Equations, New York Academic Press London, 1963.
    [6] A. Bensoussan, G. Da Prato, M. Delfour and S. Mitter, Representation and Control of Infinite Dimensional Systems, 2$^nd$ edition, Systems and Control, Foundations, Applications, Birkhuser Boston, Inc., Boston, MA, 2007. doi: 10.1007/978-0-8176-4581-6.
    [7] R. Boas, A general moment problem, Amer. J. Math., 63 (1941), 361-370.  doi: 10.2307/2371530.
    [8] A. Butkovskii, The method of moments in Optimal Control Theory for distributed parameter systems, Automation and Remote Control, 24 (1963), 1217-1225. 
    [9] A. Butkovskii, Characterizations of Distributed Systems, Moscow, Nauka Publisher, 1979 (in Russian).
    [10] H. Fattorini, Exact controllability of linear systems in infinite dimensional spaces, Partial Differential Equations and Related Topics, 446 (1975), 166-183. 
    [11] H. Fattorini and D. Russel, Exact controllability theorems for linear parabolic equations in one space dimensions, Archive for Rational Mechanics and Analysis, 43 (1971), 272-292.  doi: 10.1007/BF00250466.
    [12] R. Gurtain and D. Salamon, Finite dimensional compensators for infinite dimensional systems with unbounded input operators, SIAM J. Control and Optimization, 24 (1986), 797-816.  doi: 10.1137/0324050.
    [13] J. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York Heidelberg Berlin, 1977.
    [14] E. Hille and R. Philips, Functional Analysis and Semi-Groups, AMS, 1957.
    [15] M. Krein, Linear Differential Equations in Banach Spaces, Nauka Publisher, Moscow, 1967.
    [16] I. Lasiecka, Mathematical Control Theory of Coupled PDEs, CBMS-NSF Regional Conference Series in Applied Mathematics, 75, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2002. doi: 10.1137/1.9780898717099.
    [17] I. Lasiecka and R. Triggiani, Control Theory for Partial Differential Equations: Continuous and Approximation Theories. I, Abstract parabolic systems. Encyclopedia of Mathematics and its Applications, 74, Cambridge University Press, Cambridge, 2000.
    [18] I. Lasiecka and R. Triggiani, Control Theory for Partial Differential Equations: Continuous and Approximation Theories. II, Abstract parabolic systems. Encyclopedia of Mathematics and its Applications, 74, Cambridge University Press, Cambridge, 2000.
    [19] R. Reid, A class of Riesz-Fischer sequences, Proc. Amer. Math. Soc., 123 (1995), 827-829.  doi: 10.1090/S0002-9939-1995-1223519-0.
    [20] D. Russel, Nonharmonic Fourier series in control theory for distributed parameter systems, J. Math. Anal. Appl., 18 (1967), 542-560.  doi: 10.1016/0022-247X(67)90045-5.
    [21] D. Salamon, Infinite dimensional linear systems with unbounded control and observation: A functional analytic approach, Trans. Amer. Math. Soc., 300 (1987), 383-431.  doi: 10.2307/2000351.
    [22] B. Shklyar, Exact null controllability of abstract differential equations by finite-dimensional control and strongly minimal families of exponentials, Differential Equations and Applications, 3 (2011), 171-188.  doi: 10.7153/dea-03-10.
    [23] B. Shklyar, Exact null controllability of evolution equations by smooth scalar distributed control and applications to controllability of interconnected systems, Applied Mathematics and Computations, 238 (2014), 444-459.  doi: 10.1016/j.amc.2014.03.093.
    [24] M. Shubov, Exact controllability of damped Timoshenko beam, J. Math. Contr. Inform., 17 (2000), 375-395.  doi: 10.1093/imamci/17.4.375.
    [25] F. Tricomi, Integral Equations, Interscience Publisher, Inc., New York, London, 1957.
    [26] M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroup, Birkheauser Advanced Texts: Basler Lehrbucher, Birkheauser Verlag, 2009. doi: 10.1007/978-3-7643-8994-9.
    [27] G. Weiss, Admissibility of unbounded control operators, SIAM J. Contr. Optimiz., 27 (1989), 527-545.  doi: 10.1137/0327028.
    [28] R. YoungAn Introduction to Non-harmonic Fourier Series, Academic Press, New York, 1980. 
    [29] R. Young, On the class of Riesz-Fisher sequences, Proc. Amer. Math. Soc., 126 (1998), 1139-1142.  doi: 10.1090/S0002-9939-98-04416-5.
  • 加载中

Article Metrics

HTML views(1503) PDF downloads(231) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint